# SDR SWAA2025100821800

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8957Q
- Make and model: Boeing 737-8
- Aircraft serial: 68892
- Aircraft time: 1,114 hours, 578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FWD EMERGENCY FLASHLIGHTS WILL NOT TEST.  BOTH FWD GALLEY FLASHLIGHTS TEST NORMAL AT THIS TIME; NO FAULTS NOTED REF AMM 25-64-00
